# SDR UIEA2025070500834

- Difficulty date: July 5, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N863GT
- Make and model: Boeing 747-8F
- Aircraft serial: 67150
- Aircraft time: 10,938 hours, 1,647 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Exhaust Duct
- Condition: Disconnected
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

FIRE APU WARNING ON TAXI IN RAN NON-NORMAL CHECKLIST. DEACTIVATED THE APU AND REMOVED THE APU EXHAUST DUCT IAW EA-4849A025 PART 1 & AMM 49-11-01. INSPECTIONS COMPLETED NO FURTHER FINDINGS.  REMOVED AND REPLACED THE DAMAGED APU AND APU EXHAUST DUCT CLAMP AND REINSTALL THE APU DUCT IAW EA-4849A025 PART 2, AMM 49-81-01.  REPLACED APU FIRE BOTTLE & OPS TESTED NORMAL IAW AMM 26-22-01.
